Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Jul 10, 2012, 1:51 PM EDT for Georgetown County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 1:51 PM EDT (17:51 UTC)
- Expired
- Jul 10, 2012, 2:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, NC
County Georgetown County, SC
The radar
The Wilmington radar (KLTX), 94 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WWUS82 KILM 101751
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
151 PM EDT TUE JUL 10 2012
SCZ053>056-101845-
COASTAL GEORGETOWN-COASTAL HORRY-INLAND GEORGETOWN-INLAND HORRY-
151 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND HORRY
COUNTIES THROUGH 245 PM EDT...
AT 150 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
NORTHWEST OF PLANTERSVILLE...OR ABOUT 13 MILES WEST OF MURRELLS
INLET...MOVING EAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE GARDEN CITY...GEORGETOWN...MURRELLS
INLET...SURFSIDE BEACH...BUCKSPORT...BURGESS...JACKSON...LITCHFIELD
BEACH...OATLAND...PLANTERSVILLE...RHEMS AND YAUHANNAH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3320 7922 3360 7945 3361 7944 3362 7944
3370 7904 3363 7894 3343 7912 3333 7916
3326 7917
TIME...MOT...LOC 1750Z 250DEG 17KT 3357 7926
$$
ZOUZIASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 10, 1:14 PM EDT, 37 minutes earlier.
Area forecast discussion, Jul 10, 1:14 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 114 PM EDT TUE JUL 10 2012 .SYNOPSIS... AN UNSTABLE AND MOIST AIR MASS ACROSS THE REGION WILL LEAD TO SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT...WITH PERIODS OF HEAVY RAINFALL POSSIBLE. BUILDING BERMUDA HIGH PRESSURE LATER IN THE WEEK WILL BRING SLIGHTLY DRIER CONDITIONS FRIDAY INTO THE WEEKEND...ACCOMPANIED BY SEASONAL TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1045 AM TUESDAY...GOOD RAIN POTENTIAL TODAY AMID HIGH PWAT VALUES BUT OVERALL WEAK STEERING FLOW. DID TRIM POP VALUES THROUGH EARLY AFTERNOON BUT RETAINED LIKELY POP NUMBERS INTO THIS EVENING AS IMPULSES MOVING OUT OF THE MOUNTAINS ENHANCES LIFT AND SUPPORT ALOFT. THE SEA BREEZE CIRCULATION MAY BE STRONGEST ACROSS SC THIS AFTERNOON DUE TO DELAYED WARMING IN DEBRIS CLOUDS ACROSS THE NORTH ZONES. PRIMARY THREAT IS TORRENTIAL RAINFALL AREA-WIDE...ISOLATED SEVERE STORMS CANNOT BE RULED OUT...ESPECIALLY IN SC WHERE GOOD SFC HEATING IS ALREADY UNDERWAY THIS MORNING. THUS LOCALIZED WET DOWNBURSTS REMAIN POSSIBLE. LESS INTENSE HEAT TODAY AND MUCH MORE ADHERED TO JULY CLIMATE STANDARDS...UPPER 80S COAST LOW/MID 90S INTERIOR. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY...STILL APPEARS A SIGNIFICANT RAINFALL EVENT WILL OCCUR ACROSS PORTIONS OF THE CAROLINAS DURING THE MIDDLE OF THE WEEK. HOWEVER...UNCERTAINTY REMAINS INTO HOW MUCH RAIN WILL GET INTO THE ILM CWA...ESPECIALLY SOUTHERN PORTIONS OF THE AREA. 500MB TROUGH WILL BE PUSHING ITS WAY SOUTH FROM THE GREAT LAKES/NORTHEAST AND EXTENDING DOWN INTO THE MS VLY. AS THIS OCCURS...A WAVY SURFACE BOUNDARY/COLD FRONT WILL BE SLOWLY PUSHED SOUTHWARD TOWARDS THE AREA. THESE TWO FEATURES WILL BE WORKING TOGETHER...BUT WILL BE IMPEDED BY RETURN FLOW AROUND BERMUDA HIGH AS WELL AS CONTINUED EXTENSION OF UPPER RIDGE ACROSS THE NORTH ATLANTIC OCEAN. THEREIN LIES THE UNCERTAINTY IN THE FORECAST...EXACTLY HOW FAR SOUTH WILL THE BOUNDARY MAKE IT BEFORE WASHING OUT LATE IN THE WEEK. CONVERGENCE ALONG THE FRONT COMBINED WITH UPPER DIFFLUENCE IN A VERY MOIST ENVIRONMENT SHOULD ALLOW FOR CONVECTION WITH HEAVY RAINFALL...BUT THE HEAVIEST RAIN WILL BE FOCUSED ALONG THE FRONT WHICH MAY STALL JUST NORTH OF OUR LOCAL AREA. NOTE THAT MOS P12/P24 NUMBERS HAVE TRENDED DOWNWARD...LIKELY IN RESPONSE TO SLIGHTLY STRONGER MID-LEVEL RIDGING KEEPING THE FRONT FURTHER NORTH. STILL...FEEL INHERITED LIKELY POP WED AND HIGH CHC POP THU ARE REASONABLE AND CANNOT MAKE ANY SIGNIFICANT IMPROVEMENTS TO THE INHERITED FORECAST. HIGHEST POP/QPF WILL BE ACROSS NW TIER OF COUNTIES. TEMPS WILL BE SLIGHTLY BELOW CLIMO THROUGH THE PERIOD DUE TO CONVECTION AND SHOWERS. HIGHS WILL BE IN THE MID TO UPPER 80S. MINS WILL REMAIN AT OR SLIGHTLY ABOVE CLIMO...LOW TO MID 70S. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM TUESDAY...BIGGEST CHANGE IN GUIDANCE THIS MORNING REVOLVES AROUND TIMING OF DISSIPATION OF NEARBY SURFACE BOUNDARY...AND RETURN TO MORE TYPICAL SUMMERTIME WEATHER. AS NOTED BY PREVIOUS FORECASTER...GUIDANCE NOW SHOWING THE TROPICAL RIDGE ACROSS THE ATLANTIC PUSHING BACK INTO THE CAROLINAS AS EARLY AS VERY EARLY FRIDAY. THIS FORCES THE COLD FRONT TO WASH OUT/PUSH BACK TO THE NORTH A DAY SOONER THAN WAS DEPICTED LAST NIGHT AS DEEP SE FLOW DEVELOPS THROUGH THE COLUMN. THIS MEANS THAT DAILY POP WILL TREND DOWN THROUGH THE WKND...HIGHEST ON FRIDAY WITH CHC...FALLING TO SCHC THROUGH THE WKND AND SILENT BY MONDAY AS RIDGING DEVELOPS OVERHEAD. EVEN THOUGH 1000-500MB THICKNESSES RISE TOWARDS 580DM...TEMPS WILL ONLY WARM TO AROUND OR JUST ABOVE CLIMO SINCE RIDGE HAS TROPICAL ORIGIN AS OPPOSED TO CONTINENTAL ORIGIN LIKE THE OPPRESSIVE RIDGE THAT BROUGHT US ALL THE HEAT LAST WEEK. ADDITIONALLY...THE DEEP SE FLOW WILL PROMOTE SCATTERED DIURNAL TSTMS EACH DAY...AS WELL AS DEEP CAROLINA BLUE SKIES. TEMPS WILL BE RIGHT AROUND CLIMO...WITH DAYTIME HIGHS RISING TO JUST ABOVE AT THE END OF THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SATURDAY/... AS OF 18Z...AIRMASS READY TO UNLOAD ANOTHER ROUND OF CONVECTION. MODERATE TO HIGH CONFIDENCE WE WILL SEE SCATTERED TO POSSIBLY NUMEROUS CONVECTION THIS AFTERNOON. THE BEST CHANCE FOR STORMS WOULD SEEM TO BE OVER THE SOUTHERN HALF OF THE CWA...AND ALONG THE SEA BREEZE. TSTMS COULD FIRE ANYWHERE GIVEN THE HIGH PWATS AND WEAK TO MODERATE OMEGA. SOME STORMS COULD HAVE HEAVY RAIN AND FREQUENT LIGHTNING...ALONG WITH BRIEF GUSTY WINDS. IFR CONDITIONS ARE POSSIBLE...BUT ONLY BRIEFLY. TONIGHT...CONVECTION WILL CONTINUE WELL INTO THE EVENING...SLOWLY DIMINISHING AROUND MIDNIGHT. SOME FOG/STRATUS IS POSSIBLE AGAIN TOWARD SUNRISE. WEDNESDAY...MORE OF THE SAME WITH CONVECTION EXPECTED TO REFIRE BY EARLY AFTERNOON. EXTENDED OUTLOOK...A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1045 AM TUESDAY...SW 10-20 KT FLOW AND SEAS MAINLY 3 TO 4 FT LOOK FOR WIND DRIVEN WAVES AT 5 TO 6 SECOND DOMINATE PERIODS TO DOMINATE THE SIGNIFICANT SEAS WAVE SPECTRUM. TSTMS WILL POSE A THREAT TO MARINERS LATER TODAY AND TONIGHT AS STORM MOTION DIRECTS CELLS TO THE NEAR SHORE ZONES. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY...PINCHED GRADIENT BETWEEN BERMUDA HIGH PRESSURE AND NEARLY-STATIONARY COLD FRONT WILL KEEP WINDS FROM THE SW AT 10-15 KTS ON WEDNESDAY. THESE WINDS WILL COMBINE WITH A DECAYING SE SWELL TO PRODUCE 3-4 FT SEAS...MOSTLY CREATED BY THE SW WIND WAVE. LATE WEDNESDAY THE GRADIENT STARTS TO RELAX AS FRONT BEGINS TO WEAKEN. THIS CAUSES WINDS TO EASE...AND BY EARLY THURSDAY SEAS WILL BE ONLY 2-3 FT. ATLANTIC RIDGE BEGINS TO SLOWLY PUSH BACK TO THE WEST THURSDAY...TURNING WINDS TO THE SOUTHEAST AND KEEPING THE PRESSURE GRADIENT WEAK. WITH THE LONG SE FETCH DEVELOPING...SE SWELL WILL BEGIN TO BUILD IN AMPLITUDE...SO EVEN AS WIND-WAVES DECAY THE OVERALL SEAS WILL REMAIN 2-3 FT THROUGH THURSDAY. LONG TERM /FRIDAY THROUGH SATURDAY/... AS OF 300 AM TUESDAY...DEEP SE FLOW AROUND ATLANTIC RIDGE WILL PERSIST THROUGH THE PERIOD. THIS KEEPS SE WINDS AROUND 10 KTS FRIDAY AND SATURDAY...AND HENCE THE WIND WAVE CONTRIBUTION TO THE WAVE SPECTRUM WILL BE RATHER MINIMAL. WITH THE LONG SE FETCH HOWEVER...AN 8 SEC SE SWELL WILL GRADUALLY BUILD IN AMPLITUDE...BECOMING 3-4 FT BY SATURDAY. THIS WILL FORCE GENERALLY 2-3 FT SEAS...WITH ISOLATED 4 FTERS NEAR THE 20NM BOUNDARY...CREATED PRIMARILY BY THE INCOMING SWELL. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...8 SHORT TERM...JDW LONG TERM...DW AVIATION...DL
Hazardous weather outlook, Jul 10, 5:21 AM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 521 AM EDT TUE JUL 10 2012 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-053-111000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- INLAND HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ039-055-056-111000- WILLIAMSBURG-INLAND GEORGETOWN-COASTAL GEORGETOWN- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.25 TO 1.00 INCH... WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-111000- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- 521 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT. ANY OF THE STRONGER CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE 25 TO 40 MPH WIND GUSTS. POTENTIAL RAINFALL AMOUNTS THROUGH DAYBREAK WEDNESDAY WILL RANGE BETWEEN 0.50 TO 1.25 INCHES...WITH HIGHER AMOUNTS POSSIBLE FROM CONVECTION THAT CONTINUALLY MOVES ACROSS THE SAME LOCATIONS. THIS MAY LEAD TO LOCALIZED FLOODING AND PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR WEDNESDAY... THUNDERSTORMS WILL AGAIN AFFECT THE AREA AND PRODUCE ADDITIONAL RAINFALL AMOUNTS THAT COULD LEAD TO POSSIBLE FLOODING AND PONDING OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-111000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ256-111000- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 521 AM EDT TUE JUL 10 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. CONVECTION WILL OCCASIONALLY MOVE OFF THE MAINLAND THROUGH TONIGHT. THE STRONGER ACTIVITY COULD PRODUCE 25 TO 35 KT WIND GUSTS...NEAR 0 VISIBILITY IN SQUALLS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
In the hours before
Special weather statement, Jul 10, 1:32 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
132 PM EDT TUE JUL 10 2012
NCZ109-110-SCZ053-054-101830-
COASTAL BRUNSWICK-COASTAL HORRY-INLAND BRUNSWICK-INLAND HORRY-
132 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS HORRY AND BRUNSWICK COUNTIES
THROUGH 230 PM EDT...
AT 132 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BRIARCLIFFE ACRES...OR ABOUT 8 MILES SOUTHWEST OF NORTH MYRTLE
BEACH...MOVING EAST NORTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE LITTLE RIVER...MYRTLE BEACH...NORTH
MYRTLE BEACH...SHALLOTTE...SOCASTEE...BROOKSVILLE...CALABASH...CHERRY
GROVE BEACH...CIVIE TOWN...FORESTBROOK...GRISSETTOWN AND HAND.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3370 7904 3395 7866 3395 7865 3409 7846
3394 7824 3390 7834 3388 7846 3379 7872
3373 7882 3364 7893
TIME...MOT...LOC 1732Z 229DEG 16KT 3380 7877
ZOUZIASSpecial weather statement, Jul 10, 1:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
151 PM EDT TUE JUL 10 2012
SCZ053>056-101845-
COASTAL GEORGETOWN-COASTAL HORRY-INLAND GEORGETOWN-INLAND HORRY-
151 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND HORRY
COUNTIES THROUGH 245 PM EDT...
AT 150 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
NORTHWEST OF PLANTERSVILLE...OR ABOUT 13 MILES WEST OF MURRELLS
INLET...MOVING EAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE GARDEN CITY...GEORGETOWN...MURRELLS
INLET...SURFSIDE BEACH...BUCKSPORT...BURGESS...JACKSON...LITCHFIELD
BEACH...OATLAND...PLANTERSVILLE...RHEMS AND YAUHANNAH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3320 7922 3360 7945 3361 7944 3362 7944
3370 7904 3363 7894 3343 7912 3333 7916
3326 7917
TIME...MOT...LOC 1750Z 250DEG 17KT 3357 7926
ZOUZIASThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:00 PM EDT | Special Weather Statement | ILM | Horry | 45 min |
| Jul 9, 9:45 PM EDT | Special Weather Statement | ILM | Williamsburg | 45 min |
| Jul 9, 10:26 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 49 min |
| Jul 10, 12:19 AM EDT | Special Weather Statement | ILM | Darlington | 41 min |
| Jul 10, 1:32 PM EDT | Special Weather Statement | ILM | Horry | 58 min |
| Jul 10, 2:36 PM EDT | Areal Flood Warning | ILM | Horry | 3 hr |
| Jul 10, 2:51 PM EDT | Special Marine Warning | ILM | 54 min | |
| Jul 10, 2:56 PM EDT | Special Weather Statement | ILM | Williamsburg | 64 min |
| Jul 10, 3:03 PM EDT | Special Weather Statement | ILM | Georgetown | 57 min |
| Jul 10, 3:25 PM EDT | Special Marine Warning | ILM | 35 min | |
| Jul 10, 3:26 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jul 10, 3:44 PM EDT | Special Weather Statement | ILM | Georgetown, Williamsburg | 61 min |
| Jul 10, 3:52 PM EDT | Special Marine Warning | ILM | 38 min | |
| Jul 10, 4:30 PM EDT | Special Marine Warning | ILM | 30 min | |
| Jul 10, 4:37 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 1 more | 53 min |
| Jul 10, 4:45 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence | 60 min |
| Jul 10, 5:26 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion | 64 min |
| Jul 10, 5:53 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 43 min |
| Jul 10, 7:28 PM EDT | Special Weather Statement | ILM | Marlboro | 62 min |
| Jul 10, 7:38 PM EDT | Areal Flood Advisory | ILM | Marlboro | 53 min |
| Jul 10, 2:20 PM EDT | Special Weather Statement | ILM | New Hanover | 55 min |
| Jul 10, 3:27 PM EDT | Special Weather Statement | ILM | Pender | 63 min |
| Jul 10, 4:02 PM EDT | Special Weather Statement | ILM | Brunswick | 58 min |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover | 24 min |
| Jul 10, 7:23 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 52 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.